# SDR 2003FA0001169

- Difficulty date: October 13, 2003
- Submitted: November 17, 2003
- Operation: General aviation
- Aircraft: N3386E
- Make and model: Cessna 172N
- Aircraft serial: 17271526
- Engine: Lyc O320H2AD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Stud
- Part number: 61261516
- Condition: Broken
- Location: Engine Case
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUD BROKEN AT CENTER, CAUSE UNKNOWN.  NO RECOMMENDATIONS.
